# SDR UIEA200600020

- Difficulty date: March 9, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 25,404 hours, 3,924 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 4100419C
- Part serial: 1343A
- Condition: Contaminated
- Location: Bs 589
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TRANSIT FLIGHT CREW AND ENGINEERING CREW REPORT BURNING SMELL THROUGHOUT FLIGHT DECK AND NOTICEABLE IN MAIN EQUIPMENT CENTER AND FORWARD CARGO.  DEFECT INVESTIGATED, SMELL ISOLATED TO EQUIPMENT COOLING SUPPLY FAN/CENTER RISER FILTER OIL CONTAMINATION.  BOTH SUPPLY FAN/FILTER REPLACED, FUNCTIONALLY TESTED PER MM 21-28-00.
